Cookies?
Library Header Image
LSE Research Online LSE Library Services

Optimal arrangement of data in a tree directory

Luczak, Malwina J. and Noble, S. D. (2002) Optimal arrangement of data in a tree directory. Discrete Applied Mathematics, 121 (1-3). pp. 307-315. ISSN 0166-218X

Full text not available from this repository.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2002 Elsevier Science
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 23 Oct 2008 15:41
URL: http://eprints.lse.ac.uk/17555/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only